Conservation laws for the Maxwell-Dirac equations with dual Ohm's law
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences2007 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 48, no 5Article in journal (Refereed) Published
Using a general theorem on conservation laws for arbitrary differential equations proved by Ibragimov [J. Math. Anal. Appl. 333, 311-320 (2007)], we have derived conservation laws for Dirac's symmetrized Maxwell-Lorentz equations under the assumption that both the electric and magnetic charges obey linear conductivity laws (dual Ohm's law). We find that this linear system allows for conservation laws which are nonlocal in time. (c) 2007 American Institute of Physics.
Place, publisher, year, edition, pages
MELVILLE: AMER INST PHYSICS , 2007. Vol. 48, no 5
conservation laws, Maxwell equations, differential equations, electric charge
IdentifiersURN: urn:nbn:se:bth-8198DOI: 10.1063/1.2735822ISI: 000246892400060Local ID: oai:bth.se:forskinfo44B2490363645CDDC12575B00020D269OAI: oai:DiVA.org:bth-8198DiVA: diva2:835887